Reminder

In all DK related publications, it is required to acknowledge support of the FWF. The following naming convention must be used in all cases:

    Austrian Science Fund (FWF): W1230

For example, you may include a sentence such as "The author acknowledges the support of the Austrian Science Fund (FWF): W1230." Please do not forget!

Project 6:
Polynomial Diophantine equations - combinatorial and number theoretic aspects

Publications 2015

[13] Mario Weitzer, Shift Radix Systems and Their Generalizations, PhD thesis, MU Leoben, (2015).
[bib] [doi/article]
[12] Mario Weitzer, On the characterization of Pethő's Loudspeaker, Publ. Math. Debrecen, 87(1--2), (2015).
[bib] [arXiv] [MR] [doi/article]
[11] Mario Weitzer, Characterization algorithms for shift radix systems with finiteness property, Int. J. Number Theory, 11(1), 211—232, (2015).
[bib] [arXiv] [MR] [doi/article]
[10] Atilla Peth\H o, Peter Varga, Mario Weitzer, On shift radix systems over imaginary quadratic Euclidean domains, Acta Cybernet., 22(2), 485—498, (2015).
[bib] [MR] [doi/article]
[9] Peter Kirschenhofer, Mario Weitzer, A number theoretic problem on the distribution of polynomials with bounded roots, Integers, 15, Paper No. A10, 10, (2015).
[bib] [arXiv] [MR]
[8] Wilfried Imrich, Simon M. Smith, Thomas W. Tucker, Mark E. Watkins, Erratum to: Infinite motion and 2-distinguishability of graphs and groups, J. Algebraic Combin., 41(1), 123, (2015).
[bib] [MR] [doi/article]
[7] Wilfried Imrich, Simon M. Smith, Thomas W. Tucker, Mark E. Watkins, Infinite motion and 2-distinguishability of graphs and groups, J. Algebraic Combin., 41(1), 109—122, (2015).
[bib] [arXiv] [MR] [doi/article]

Publications 2014

[6] Wilfried Imrich, RafaƂ Kalinowski, Florian Lehner, Monika Pilśniak, Endomorphism breaking in graphs, Electronic Journal of Combinatorics, 21, P1.16, 13pp., (2014).
[bib] [arXiv] [MR] [doi/article]
[5] Johannes Cuno, Wilfried Imrich, Florian Lehner, Distinguishing graphs with infinite motion and nonlinear growth, Ars Mathematica Contemporanea, 7(1), 201-213, (2014).
[bib] [arXiv] [MR] [doi/article]
[4] Peter Kirschenhofer, Peter J. Larcombe, Eric J. Fennessey, The asymptotic form of the sum $\sum_{i=0}^n i^p \binom{n+i}{i}$: two proofs, Utilitas Mathematica, 93, 3-23, (2014).
[bib] [MR] [doi/article]
[3] Peter Kirschenhofer, Jörg M. Thuswaldner, Shift radix systems - a survey, Chapter in Numeration and substitution 2012, Res. Inst. Math. Sci. (RIMS), Kyoto, 1-59, (2014).
[bib] [arXiv] [MR]
[2] Johann Blieberger, Peter Kirschenhofer, Generalized Catalan sequences originating from the analysis of special data structures, Bull. Inst. Combin. Appl., 71, 103—116, (2014).
[bib] [MR]

Publications 2011

[1] Horst Brunotte, Peter Kirschenhofer, Jörg M. Thuswaldner, Shift radix systems for Gaussian integers and Pethő's loudspeaker, Publicationes Mathematicae Debrecen, 79(3-4), 341-356, (2011).
[bib] [MR] [doi/article]